Don't get too excited, this pill doesn't exist, and I don't think it ever will.
Yet that's how many people see statins.
They think these cholesterol meds are so magical that you can eat whatever you want when you take them. More people are on the drugs than ever before, yet new research finds they're actually eating worse than ever.
A decade ago, the typical statin user realized that being put on meds was a big deal -- that it meant something was wrong. So they often made big lifestyle changes as they took the drugs, including better food choices.
Today, however, people who take statins don't make any changes. They eat more, and they eat worse, according to the study in JAMA Internal Medicine.
As a result, the typical statin user today consumes nearly 10 percent more food in total and 14.4 percent more fat than someone who took the drug more than a decade ago.
But while statins can bring cholesterol levels down, they can't undo the damage of an unhealthy diet -- so if you've been diagnosed with high cholesterol, don't look for a magic pill.
Make your own magic with a few changes instead.
A typical mainstream doctor will tell you to make like a statin user from a decade ago and combine the drug with lifestyle changes.
That may sound sensible, but the truth is statins bring other serious risks even as they reduce your cholesterol levels. They can cause memory loss, sexual problems, muscle pain, diabetes and more.
They can even bring your cholesterol levels down too low, to unhealthy levels, damaging your immune system, harming your nutrition and even increasing your risk of cancer.
So instead of the pills, take Cardio For Life supplement. Eat better, move a little more and your cholesterol levels will almost certainly come down to where they should be.
May you live long, live strong, and live happy! Causes of Over 200 Diseases
Mike Farris - Founding member of FREE-MART
The information on this website is not intended to diagnose, treat or cure any physical or medical conditions. If you have a physical or medical condition, you should seek the advice of your medical professional.